American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Jack K. Hale. Continuous dynamical systems. Math. Surveys Monogr. 25 (2010) 35-60.
Book volume table of contents
View Article: PDF

[2] Jack K. Hale. Introduction. Math. Surveys Monogr. 25 (2010) 1-7.
Book volume table of contents
View Article: PDF

[3] Jack K. Hale. Discrete dynamical systems. Math. Surveys Monogr. 25 (2010) 8-34.
Book volume table of contents
View Article: PDF

[4] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents
View Article: PDF

[5] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents

[6] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hal L. Smith. Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. Math. Surveys Monogr. 41 (2008) MR MR1319817.
Book volume table of contents

[8] Hal L. Smith. Quasimonotone systems of parabolic equations. Math. Surveys Monogr. 41 (2008) 119-143.
Book volume table of contents
View Article: PDF

[9] Hal L. Smith. Competitive and cooperative differential equations. Math. Surveys Monogr. 41 (2008) 31-53.
Book volume table of contents
View Article: PDF

[10] Hal L. Smith. Monotone dynamical systems. Math. Surveys Monogr. 41 (2008) 1-13.
Book volume table of contents
View Article: PDF

[11] Hal L. Smith. Stability and convergence. Math. Surveys Monogr. 41 (2008) 15-29.
Book volume table of contents
View Article: PDF

[12] Hal L. Smith. Cooperative systems of delay differential equations. Math. Surveys Monogr. 41 (2008) 75-99.
Book volume table of contents
View Article: PDF

[13] Hal L. Smith. Irreducible cooperative systems. Math. Surveys Monogr. 41 (2008) 55-74.
Book volume table of contents
View Article: PDF

[14] Hal L. Smith. Nonquasimonotone delay differential equations. Math. Surveys Monogr. 41 (2008) 101-117.
Book volume table of contents
View Article: PDF

[15] Hal L. Smith. A competition model. Math. Surveys Monogr. 41 (2008) 145-162.
Book volume table of contents
View Article: PDF

[16] Shui-Nee Chow, Weishi Liu and Yingfei Yi. Center manifolds for smooth invariant manifolds. Trans. Amer. Math. Soc. 352 (2000) 5179-5211. MR 1650077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Nora C. Hopkins and Michael K. Kinyon. Quadratic differential equations in $\mathbb{Z}_2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999) 4545-4559. MR 1475685.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shair Ahmad. Extinction of species in nonautonomous Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 2905-2910. MR 1636914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. L. Baker. The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals II. Proc. Amer. Math. Soc. 127 (1999) 753-761. MR 1469394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] H. L. Smith and P. Waltman. Perturbation of a globally stable steady state. Proc. Amer. Math. Soc. 127 (1999) 447-453. MR 1487341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents
View Article: PDF

[30] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4